- 7 years ago
Hello fellow Bees!
I know the following will be Too Much Information, so I’m sorry in advance!
I have had IBS since I was a kid, and as an adult I’ve been able to manage it pretty well. IBS does NOT get worse over time, so here lines my scare.
A few months ago I started getting pain in my lower left side, stabby/dull/achy pains. They would come of a couple days than go away for a while. But every time they came back, they would be worse than the last time (weeks to month(s) gap inbetween episodes). In late June it had gotten to the point where I went to see my doctor. He had me do a colonoscopy (I’m 24), they only found 2 non-cancerous polyps and removed them, said everything else was fine.
Here we are, December, and it’s back with VENGENCE. It started two weeks ago as it’s dull achy self however it has since spread to both sides, pelvic area, and stomach area (above naval), and back pain. It’s no longer dull and achy I can tell you that much! It gradually increased to be VERY painful and seems to me it’s swollan in there (I can push on my flabby tummy and it’s firmer than usual). I had constipation for a few days where I can’t even tell you how long it would take for ANYTHING. Then I had two days of constantly going #2 little bits at a time with soft flakey stool.
I haven’t been eating much since I cannot sit, stand, or breathe without discomfort/pain. Even my pants hurt since my belly is swollan.
LAST NIGHT I was in so much pain. Constipated with rectal pressure, feeling the need to vomit but couldn’t, chills, increasing temperature (went from 97.0 to 97.7 in about 30 minutes, usually shows 95/96, so that’s a high number for me), feeling faint at times. I could get nothing out but strings of clear mucus. I considered going to the ER, but I don’t have health insurance. I decided I’d KNOW if I needed to go for sure and I called my doctor this morning. I could not believe what he told me: pop a fiber supplement, it’s just your IBS. I told him “I’ve had IBS my entire life, this is NOT IBS”. He proceeded to do nothing.
ANY advice would be VERY appreciated. I don’t know how much more of this I can take.